# SDR HALA2022090900280

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 37,983 hours, 5,996 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 391 BUSH ROTATION WAS OBSERVED ON THE OUTBOARD LUG BUSH ON THE MLG SIDE STAY FITTING ON THE LEFT HAND WING. UPON BUSH REMOVAL, CORROSION WAS FOUND IN THE OUTBOARD LUG BORE AND OUTBOARD SPOTFACE. CORRECTIVE ACTION:DAMAGE REMOVAL, INSPECTION AND MAJOR REPAIRE WERE DONE PER ER/A 601934-14. (2400655)
